# SDR ALG2005F00108

- Difficulty date: November 15, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N176AL
- Make and model: Bell 206L-4
- Aircraft serial: 52146
- Engine: Allsn 250C30P
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23004545
- Part serial: CAE890701
- Condition: Noisy
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD HOWLING NOISE AT FLIGHT IDLE FROM THE ENGINE TRANSMISSION AREA.  REPLACED ENGINE ASSEMBLY.  (K)
